Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/348
Full metadata record
DC FieldValueLanguage
dc.contributor.authorNantomah, K.-
dc.contributor.authorIddrisu, M.M.-
dc.date.accessioned2015-12-18T13:53:10Z-
dc.date.available2015-12-18T13:53:10Z-
dc.date.issued2014-
dc.identifier.issn1314-7579-
dc.identifier.urihttp://hdl.handle.net/123456789/348-
dc.language.isoenen_US
dc.publisherInternational Journal of Mathematical Analysisen_US
dc.relation.ispartofseriesVol. 8;Issue 12-
dc.subjectp-Gamma Functionen_US
dc.subjectq-Gamma Functionen_US
dc.subjectk-Gamma Functionen_US
dc.subjectInequalityen_US
dc.titleSOME INEQUALITIES INVOLVING THE RATIO OF GAMMA FUNCTIONSen_US
dc.typeArticleen_US
Appears in Collections:Faculty of Mathematical Sciences

Files in This Item:
File Description SizeFormat 
SOME INEQUALITIES INVOLVING THE RATIO OF GAMMA FUNCTIONS.pdf87.89 kBAdobe PDFView/Open


Items in UDSspace are protected by copyright, with all rights reserved, unless otherwise indicated.